# SDR CALA2013111500845

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 48,491 hours, 15,444 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 902864
- Part serial: 5281
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 43,681 hours, 14,587 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENG 1 OVERHEAT LIGHT CAME ON AT ABOUT 12000''.  RAN QRH ENG 1 OVERHEAT LIGHT WENT OUT AFTER 4 MIN, FOUND UPPER FAN A LOOP FAULT.  R & R UPPER FAN DETECTOR ASSEMBLY IAW AMM 26-11-01.
